# SDR 9501859968

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Part number: 6RW176YN3
- Condition: Malfunctioned
- Location: Right
- Part time: 69,538 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF RIGHT TRANSFORMER RECTIFIER OCCURRED AFTER TAKEOFF.  DC LOAD WAS INDICATING ZERO.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT TRANSFORMER RECTIFIER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
